Differential and Integral Equations

On bifurcation from infinity for potential operators

Klaus Schmitt and Zhi Qiang Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 4, Number 5 (1991), 933-943.

First available in Project Euclid: 18 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 58E07: Abstract bifurcation theory
Secondary: 35B32: Bifurcation [See also 37Gxx, 37K50] 35J65: Nonlinear boundary value problems for linear elliptic equations 47H15


Schmitt, Klaus; Wang, Zhi Qiang. On bifurcation from infinity for potential operators. Differential Integral Equations 4 (1991), no. 5, 933--943. https://projecteuclid.org/euclid.die/1371569535

Export citation